# SDR SWAA2021081924061

- Difficulty date: January 22, 2020
- Submitted: August 20, 2021
- Operation: Air carrier
- Aircraft: N7725A
- Make and model: Boeing 737-76N
- Aircraft serial: 32671
- Aircraft time: 45,756 hours, 22,465 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Filler
- Condition: Corroded
- Location: Skin Doubler
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LITE CORROSION ON PREVIOUS REPAIR DOUBLER FILLER ON LOWER FUSELAGE SKIN BL'0' BETWEEN STA 747 AND 767 / :REMOVED AND REPLACED REPAIR DOUBLER FILLER ON LOWER FUSELAGE SKIN BL'0' BETWEEN STA 747 AND 767 PER SRM 51-40-02;SRM 53-00-01-2R. REF STEP 1
